MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREJ2 CREATININE JAFFÉ GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREJ2 CREATININE JAFFÉ GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number CREAJ
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.There were no follow up/corrective actions for this event.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.High results were generated by 2 cobas 8000 cobas c 701 modules.The event involved a total of 1 patient tested for crej2 creatinine jaffé gen.2.The patient is male.

Brand Name
CREJ2 CREATININE JAFFÉ GEN.2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8549727
Report Number1823260-2019-90135
Device Sequence Number400361
Product Code CGX
UDI-Device Identifier04015630930777
UDI-Public04015630930777
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCREAJ
Device Lot Number37800801
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1